# SDR AALA202401089889

- Difficulty date: January 3, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON LOWER SPIGOT FITTING. MAINTENANCE REPLACED SPIGOT FITTING PER A319 SRM 54-51-12-300-001.
